NOVEL INSIGHTS ON λ-STATISTICALLY CONVERGENT SEQUENCES IN NEUTROSOPHIC n-NORMED LINEAR SPACES

Yükleniyor...
Küçük Resim

Tarih

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Kangwon Kyungki Mathematical Society

Erişim Hakkı

info:eu-repo/semantics/openAccess

Araştırma projeleri

Organizasyon Birimleri

Öğe Türü: Organizasyon Birimi ,
Fen Fakültesi, Matematik Bölümü
Matematik bölümü 2012-2013 eğitim öğretim yılında lisans seviyesinde öğretim vermeye başlamıştır. Matematik bölümünde, matematiğin temel alanları olan analiz, cebir, geometri, topoloji, uygulamalı matematik ve matematiğin temelleri ve matematik lojik gibi alanlarda eğitim, öğretim ve araştırmalar yapılmaktadır.

Dergi sayısı

Özet

In this research paper, we introduce a thorough exploration of λ-statisticaconvergence and develop some of its interesting properties in neutrosophic n-normed linear spaces. Also, we define the notion of λ-statistical Cauchy sequence and prove that every neutrosophic n-normed linear space is λ-statistically complete. Further-more, we study the concept of [V, λ]-summability associated with λ-statistical convergence with regard to neutrosophic n-norm. And we obtain the relation between statistical convergence and λ-statistical convergence within this specific framework.

Açıklama

Anahtar Kelimeler

Neutrosophic n-normed linear space, strong (V, λ)-convergence, λ-statistical completeness, λ-statistical convergence, Nötrosofik n-normlu lineer uzay, güçlü (V, λ)-yakınsaklık, λ-istatistiksel tamlık, λ-istatistiksel yakınsaklık

Kaynak

Korean Journal of Mathematics

WoS Q Değeri

Scopus Q Değeri

Cilt

34

Sayı

3

Künye

Hossain, N., Granados, C., & Kisi, O. (2026). NOVEL INSIGHTS ON λ-STATISTICALLY CONVERGENT SEQUENCES IN NEUTROSOPHIC n-NORMED LINEAR SPACES. Korean Journal of Mathematics, 34(3), 315–336. https://doi.org/10.11568/KJM.2026.34.3.315

Onay

İnceleme

Ekleyen

Referans Veren